Acute methaemoglobinaemia secondary to intentional dapsone overdose.
MetadataShow full item record
CitationAcute methaemoglobinaemia secondary to intentional dapsone overdose. 2010, 103 (9):285 Ir Med J
JournalIrish medical journal
- [Respiratory insufficiency caused by dapsone-induced methemoglobinemia].
- Authors: Ipsen SE, Hansen VE
- Issue date: 2001 Jan 1
- Dapsone-induced methemoglobinemia: a primer for clinicians.
- Authors: Barclay JA, Ziemba SE, Ibrahim RB
- Issue date: 2011 Sep
- Symptomatic-low grade methemoglobinemia because of dapsone: a multiple hit hypothesis.
- Authors: Skold A, Klein R
- Issue date: 2013 Nov-Dec
- [Methemoglobinemia--causes, diagnosis and treatment].
- Authors: Solheim L, Brun AC, Greibrokk TS, Jacobsen D, Fossum C
- Issue date: 2000 May 20
- Dapsone-Induced Methemoglobinemia in Two Renal Transplant Recipients.
- Authors: Torabi J, Campbell A, Nair G, Patel GL, Miura Y, Graham JA
- Issue date: 2019 Sep